The University of Southampton
University of Southampton Institutional Repository

Ln solutions of the stationary and nonstationary Navier-Stokes equations in Rn

Ln solutions of the stationary and nonstationary Navier-Stokes equations in Rn
Ln solutions of the stationary and nonstationary Navier-Stokes equations in Rn
0030-8730
293-303
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Chen, Zhi-Min (1993) Ln solutions of the stationary and nonstationary Navier-Stokes equations in Rn. Pacific Journal of Mathematics, 158 (2), 293-303.

Record type: Article

Full text not available from this repository.

More information

Published date: 1993
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 204439
URI: https://eprints.soton.ac.uk/id/eprint/204439
ISSN: 0030-8730
PURE UUID: e6c20b79-dc99-45bd-a91f-cb034c3245c3

Catalogue record

Date deposited: 30 Nov 2011 12:06
Last modified: 18 Jul 2017 11:06

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×